A condition for the uniqueness of Gibbs states in one-dimensional models

Date

1998

Authors

Kerimov, A.

Editor(s)

Advisor

Supervisor

Co-Advisor

Co-Supervisor

Instructor

Source Title

Physica A: Statistical Mechanics and its Applications

Print ISSN

0378-4371

Electronic ISSN

1873-2119

Publisher

Elsevier BV * North-Holland

Volume

258

Issue

1-2

Pages

183 - 202

Language

English

Journal Title

Journal ISSN

Volume Title

Series

Abstract

Uniqueness of limit Gibbs states of one dimensional models with a unique "stable" ground state is established at low temperatures. © 1998 Elsevier Science B.V. All rights reserved.

Course

Other identifiers

Book Title

Citation

item.page.isversionof